# SDR AALA202405067173

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 34,017 hours, 14,577 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D ENTRY DOOR DIFFICULT TO OPEN OR CLOSE. SECURED DOOR SEAL BEARING, OPERTIONAL CHECK GOOD. PER AMM 25-40-14.
